1887

oa Current Allergy & Clinical Immunology - Drud reactions associated with anti-tuberculosis drugs : review article

Volume 28, Issue 4
  • ISSN : 1609-3607

 

Abstract

Tuberculosis continues to be a major cause of death worldwide, mainly driven by the HIV pandemic in Sub-Saharan in Africa. Management of tuberculosis-HIV co-infection is fraught in challenges including a higher incidence of adverse drug reactions, complex drug interactions, overlapping toxicities and tuberculosis associated immune reconstitution inflammatory syndrome. All first-line tuberculosis drugs can cause severe drug reactions. The limited number of effective tuberculosis, compounded by lower efficacy and higher toxicity of second-line drugs, makes treatment of tuberculosis following adverse drug reactions a major challenge. In this review, the clinical spectrum of cutaneous adverse drug reaction to anti-tuberculosis drugs, management of these reactions and challenges clinicians face in continuing tuberculosis treatment will be discussed.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/caci/28/4/EJC182608
2015-12-01
2020-08-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error